# SDR SWAA2025010879231

- Difficulty date: December 18, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 51,036 hours, 30,964 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242MF TOP SURFACE IS DELAMINATING<[01] REMOVED CABIN FLOOR PANEL 242MF IAW AMM 53-21-00-000-801;[02] REPLACED PASSENGER CABIN FLOOR PANEL 242MF WITH SERVICEABLE PART IAW SRM 51-10-02-0G-0 PARA 9.;[03] VERIFIED CORRECTIVE ACTION ITEM 2.;[04] UPDATED STEP 1;[05] REPLACED PASSENGER CABIN FLOOR PANEL 242MF WITH SERVICEABLE PART IAW SRM 51-10-02-0G-0 PARA 9 REMOVED AND RE-INSTALLED NEW CABIN FLOOR PANEL 242MF IAW AMM 53-21-00-000-801 AND AMM 53-21-00-400-801;[06] VERIFIED CORRECTIVE ACTION. CARD COMPLETE.
